Alert archive / Colorado / Severe Thunderstorm Warnings in 2007

Severe Thunderstorm Warning 124, NWS Pueblo, CO

June 26, 2007Las Animas County, Colorado

NWS Pueblo, CO issued this severe thunderstorm warning at Jun 26, 2007, 5:38 PM MDT for Las Animas County, Colorado. It was in force for 67 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jun 26, 2007, 5:38 PM MDT (23:38 UTC)
Expired
Jun 26, 2007, 6:45 PM MDT
In force
67 min
Issued by
NWS Pueblo, CO
Area
Counties, with a storm outline in the text

County Las Animas County, CO

The radar

The Pueblo radar (KPUX), 122 km from the middle of the area, began a volume at 23:40 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jun 26, 5:48 PM MDTHAIL 0.751 Wnw Trinidad, CO

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jun 26, 2:31 PM MDTSevere Thunderstorm WatchSPC7 hr

The nearest sounding before it

Denver, CO (KDNR), launched 12:00Z, 11.6 hours before the alert went out and 297 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Denver, CO at 12:00Z on 2007-06-26Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 885 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Denver, CO at 12:00Z on 2007-06-26The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -41 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
885 J/kg
Mixed-layer CIN
-255 J/kg
Mixed-layer LCL
1795 m above ground
0-6 km bulk shear
21 kt
0-1 km storm-relative helicity
-41 m²/s²
0-3 km storm-relative helicity
5 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WUUS55 KPUB 262339 RRA
SVRPUB
COC071-270045-
/O.NEW.KPUB.SV.W.0124.070626T2338Z-070627T0045Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE PUEBLO CO
538 PM MDT TUE JUN 26 2007

THE NATIONAL WEATHER SERVICE IN PUEBLO HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  WESTERN LAS ANIMAS COUNTY IN SOUTHEAST COLORADO...
  THIS INCLUDES THE CITY OF TRINIDAD...

* UNTIL 645 PM MDT...

* AT 531 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM PRODUCING LARGE...DAMAGING HAIL UP TO PING PONG
  BALL SIZE.  THIS STORM WAS CENTERED 5 MILES EAST OF GULNARE...OR 14
  MILES NORTHWEST OF TRINIDAD...AND WAS MOVING TOWARD THE 
  SOUTHEAST AT 10 MPH. ANOTHER SEVERE THUNDERSTORM WAS LOCATED ALONG 
  THE NEW MEXICO BORDER BETWEEN TRINIDAD AND TRINCHERA...

* LOCATIONS IMPACTED INCLUDE...
  COKEDALE.
  TRINIDAD.

IF POSSIBLE...WITHOUT RISKING YOUR SAFETY...PROTECT PROPERTY BEFORE
THE WEATHER HITS. GET IN A STURDY STRUCTURE AND AWAY FROM WINDOWS. AN
INTERIOR ROOM ON THE LOWEST FLOOR...OR A BASEMENT CAN OFFER THE BEST
PROTECTION.

LAT...LON 3755 10452 3753 10456 3746 10464 3736 10490
      3701 10479 3698 10414 3743 10429 3749 10434
      3755 10443

$$
3 follow-up statements
000 
WWUS55 KPUB 262358 RRA
SVSPUB

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE PUEBLO CO
557 PM MDT TUE JUN 26 2007

COC071-270045-
/O.CON.KPUB.SV.W.0124.000000T0000Z-070627T0045Z/
LAS ANIMAS CO-
557 PM MDT TUE JUN 26 2007

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 645 PM MDT
FOR WESTERN LAS ANIMAS COUNTY...

AT 548 PM MDT...TRAINED WEATHER SPOTTERS REPORTED A SEVERE
THUNDERSTORM PRODUCING PING PONG BALL SIZE HAIL.  THIS STORM WAS
CENTERED NEAR BONCARBO...OR 10 MILES NORTHWEST OF TRINIDAD...AND WAS 
MOVING TOWARD THE SOUTH AT 10 MPH. ANOTHER SEVERE STORM WAS 3 MILES 
SOUTH OF TRINIDAD...MOVING SOUTH AT 10 MPH. 

LOCATIONS IMPACTED INCLUDE...
  SEGUNDO.
  TRINIDAD.
  COKEDALE.

AT 542 PM MDT...A NATIONAL WEATHER SERVICE SPOTTER SAW PENNY SIZE 
HAIL 3 MILES SOUTH OF TRINIDAD IN STARKVILLE.

IF POSSIBLE...WITHOUT RISKING YOUR SAFETY...PROTECT PROPERTY BEFORE
THE WEATHER HITS. GET IN A STURDY STRUCTURE AND AWAY FROM WINDOWS. AN
INTERIOR ROOM ON THE LOWEST FLOOR...OR A BASEMENT CAN OFFER THE BEST
PROTECTION.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1000 PM MDT
TUESDAY EVENING FOR SOUTHEASTERN COLORADO.

LAT...LON 3755 10452 3753 10456 3746 10464 3736 10490
      3701 10479 3698 10414 3743 10429 3749 10434
      3755 10443

$$
000 
WWUS55 KPUB 270016
SVSPUB

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE PUEBLO CO
616 PM MDT TUE JUN 26 2007

COC071-270045-
/O.CON.KPUB.SV.W.0124.000000T0000Z-070627T0045Z/
LAS ANIMAS CO-
616 PM MDT TUE JUN 26 2007

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 645 PM MDT
FOR CENTRAL LAS ANIMAS COUNTY...

AT 609 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM PRODUCING QUARTER SIZE HAIL.  THIS
STORM WAS CENTERED NEAR TRINIDAD...AND WAS MOVING TOWARD THE 
SOUTHEAST AT 15 MPH.

LOCATIONS IMPACTED INCLUDE...
  TRINCHERA.

IF POSSIBLE...WITHOUT RISKING YOUR SAFETY...PROTECT PROPERTY BEFORE
THE WEATHER HITS. GET IN A STURDY STRUCTURE AND AWAY FROM WINDOWS. AN
INTERIOR ROOM ON THE LOWEST FLOOR...OR A BASEMENT CAN OFFER THE BEST
PROTECTION.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1000 PM MDT
TUESDAY EVENING FOR SOUTHEASTERN COLORADO.

LAT...LON 3734 10409 3742 10436 3720 10483 3701 10486
      3698 10420 3700 10397

$$
000 
WWUS55 KPUB 270044
SVSPUB

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE PUEBLO CO
643 PM MDT TUE JUN 26 2007

COC011-270053-
/O.CAN.KPUB.SV.W.0127.000000T0000Z-070627T0115Z/
BENT CO-
643 PM MDT TUE JUN 26 2007

...THE SEVERE THUNDERSTORM WARNING HAS BEEN CANCELLED FOR BENT
COUNTY...

HAZARDOUS LIGHTNING MAY STILL BE IN THE AREA.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1000 PM MDT
TUESDAY EVENING FOR SOUTHEASTERN COLORADO.

LAT...LON 3759 10238 3760 10307 3728 10307 3727 10238

$$

COC009-270115-
/O.CON.KPUB.SV.W.0127.000000T0000Z-070627T0115Z/
BACA CO-
643 PM MDT TUE JUN 26 2007

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 715 PM MDT
FOR CENTRAL BACA COUNTY...

AT 639 PM MDT...A SPOTTER REPORTED A SEVERE THUNDERSTORM PRODUCING 
NICKEL SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH.  THIS 
STORM WAS CENTERED NEAR PRITCHETT...OR 11 MILES WEST OF 
SPRINGFIELD...AND WAS MOVING TOWARD THE SOUTHWEST AT 35 MPH.

THE SEVERE STORM WILL IMPACT MAINLY RURAL AREAS OF WEST CENTRAL BACA 
COUNTY. NICKEL SIZED HAIL WAS REPORTED 9 MILES NORTH NORTHWEST OF 
SPRINGFIELD AT 633 PM.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1000 PM MDT
TUESDAY EVENING FOR SOUTHEASTERN COLORADO.

LAT...LON 3759 10238 3760 10307 3728 10307 3727 10238

$$

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Pueblo, CO wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 26, 2:18 PM MDT, 3 hours 20 minutes earlier.

Area forecast discussion, Jun 26, 2:18 PM MDT, 3 hours 20 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE PUEBLO CO
218 PM MDT TUE JUN 26 2007

.SHORT TERM...
(TONIGHT AND WEDNESDAY)

CURRENTLY...COLD FRONT HAS PUSHED THROUGH ALL OF THE EASTERN
PLAINS...WITH DEEP INSTABILITY DEVELOPING OVER MUCH OF THE EAST
IMMEDIATELY BEHIND THE BOUNDARY. CAPES IN THE 2000-3000 J/KG RANGE
COMMON ALONG AND EAST OF I-25...WITH A FEW SPOTS ALONG THE KS BORDER
NEAR 3500 J/KG AS OF 20Z. MOST AREAS NEAR CONVECTIVE TEMPS...WITH
VERY LITTLE CIN LEFT IN LAPS 19Z SOUNDINGS OVER THE EAST. LACK OF
STRONG UPPER FORCING SEEMS TO BE THE LIMITING FACTOR FOR STORMS
TODAY...WITH LIFT FROM VERY WEAK S/W TROUGH COMING OVER THE RIDGE
FIGHTING SUBSIDENCE ON THE WEST SIDE OF THE UPPER LOW OVER OKLAHOMA.
SUSPECT STRONG INSTABILITY WILL BE ENOUGH TO GET STORMS
GOING...ESPECIALLY LATER THIS AFTERNOON AS OUTFLOWS FROM MOUNTAIN
CONVECTION PUSH EAST INTO INCREASING INSTABILITY ON THE PLAINS. 0-6
KM SHEAR GENERALLY 30 KNOTS OR LESS WILL LIMIT SEVERE
THREAT...THOUGH WITH SUCH HIGH CAPES...CANT RULE OUR SOME HAIL UP
TO PERHAPS PING PONG BALL SIZE AND 50 KNOT WINDS.

TONIGHT...LEFT THE CURRENT SET OF GRIDS PRETTY MUCH INTACT...WITH
LIKELY POPS THIS EVENING OVER THE EASTERN MOUNTAINS AND SOUTHERN
I-25 CORRIDOR. ENOUGH MOISTURE IN PLACE FOR ISOLATED HEAVY
RAIN/FLASH FLOOD THREAT...THOUGH MOST LOCATIONS CAN HANDLE A QUICK
INCH OR 2 GIVEN DRY WEATHER THE LAST COUPLE WEEKS. WESTERN VALLEYS
AND MOUNTAINS WILL SEE MUCH LESS IN THE WAY OF ACTIVITY...WITH ANY
STORMS WEST OF THE SANGRES ENDING QUICKLY AFTER SUNSET.

WEDNESDAY...APPEARS A REPEAT PERFORMANCE OF CONVECTION IS
POSSIBLE...WITH STRONG INSTABILITY AND WEAK SHEAR REMAINING IN PLACE
OVER MUCH OF EASTERN COLORADO. HIGHEST POPS OVER THE EASTERN
MOUNTAINS AND I-25 CORRIDOR LOOK REASONABLE...WITH LACK OF FORCING
PERHAPS LIMITING THE EASTWARD EXTENT OF STORMS IN THE EVENING. MAX
TEMPS SHOULD REMAIN NEAR SEASONAL NORMALS...WITH GRIDS/GUIDANCE IN
GOOD AGREEMENT.  --PETERSEN

.LONG TERM...
(WEDNESDAY NIGHT THROUGH TUESDAY)

...HEAVY RAINFALL LIKELY WEDNESDAY...
...HEAT WAVE EXPECTED TO START THIS WEEKEND...

WILL SEE MORE POTENTIAL FOR HEAVY RAINFALL WEDNESDAY AFTERNOON AND
EVENING. DEWPOINTS ARE EXPECTED TO REMAIN FAIRLY HIGH OVER THE
PLAINS...AND THIS WILL LEAD TO CAPE ONCE AGAIN IN THE 1500-2500
RANGE. WINDS ALOFT WILL BE A LITTLE WEAKER THAN ON TUESDAY...WHICH
WILL LIMIT THE SEVERE POTENTIAL. MID LEVEL WINDS WILL VEER TO A MORE
NRLY DIRECTION...AND THIS WILL CONTINUE TO PLACE THE GREATEST THREAT
OF SVR OR HVY RAINFALL TOWARD THE SOUTHERN PORTION OF THE CWA. NAM12
HAS BEEN CONSISTENTLY BLOWING UP CONVECTION OVR THE WET MTS AND
SANGRES/CULEBRA RANGE. THIS ACTIVITY MAY TAKE THE FORM OF AN
MCS..WHICH WILL SLOWLY SWD DURING THE OVERNIGHT HOURS.

COOLER WX WILL LINGER INTO THU...WHEN WE WILL ONCE AGAIN SEE THE
THREAT OF STORMS FIRING UP IN THE AFTERNOON HOURS. BY FRI THE UPPER
RIDGE WILL BEGIN TO BUILD...AND THIS WILL LEAD TO A DRY AND HOT
TREND THROUGH THE WEEKEND AND INTO EARLY NEXT WEEK. HAVE MADE FEW
SIGNIFICANT CHANGES TO THE GRIDS SINCE THIS PATTERN HAS BEEN VERY
CONSISTENT AND INHERITED GRIDS REFLECT THE EXPECTED TRENDS. DUE TO
INCREASED CONFIDENCE...HAVE BUMPED UP TEMPS ANOTHER DEGREE OR TWO
AND REMOVED POPS FOR EARLY NEXT WEEK...WHEN THE 596+ DM HIGH WILL
BE PARKED OVR THE 4 CORNERS REGION. DEBATED KEEPING MTN POPS IN
FOR THIS PERIOD...SINCE THE GFS RARELY PICKS UP TERRAIN DRIVEN
CONVECTION UNDER A RIDGE THIS FAR OUT. BUT IN THIS CASE...WITH
EXTREMELY LOW LAYER RH MOVING IN FROM THE WEST...IT LOOKS LIKE A
CLASSIC DRY PATTERN...WHEN EVEN THE MTS STAY PRECIP-FREE. GFS MOS
IS NOW PROGGING 100 DEGREE DAYS AT KPUB FOR SEVERAL CONSECUTIVE
DAYS EARLY NEXT WEEK...AND THIS WOULD CERTAINLY BE A POSSIBLE
OUTCOME GIVEN THE ANTICIPATED PATTERN. ALL OF THIS DRY AND HOT
WEATHER IS GOING TO DRAMATICALLY INCREASE THE FIRE RISK OVR SE
COLORADO. ROSE

&&

.AVIATION...

SCATTERED TSRA OVER MOST OF THE AREA TONIGHT...ESPECIALLY EAST OF
THE MOUNTAINS. TEMPO GROUPS FOR -TSRA AT KCOS AND KPUB LOOK
REASONABLE...WHILE VCTS SHOULD BE SUFFICIENT FOR KALS WHERE STORMS
WILL BE MORE ISOLATED. WILL LIKELY SEE BRIEF PERIODS OF MVFR OVER
THE PLAINS THROUGH ABOUT 04Z THIS EVENING AS STRONGER STORMS
DEVELOP.

&&

.PUB WATCHES/WARNINGS/ADVISORIES...
NONE.
&&

10/44
Hazardous weather outlook, Jun 26, 6:56 AM MDT, 10 hours 42 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE PUEBLO CO
656 AM MDT TUE JUN 26 2007

COZ058>089-093>099-271300-
WESTERN MOSQUITO RANGE/EAST LAKE COUNTY ABOVE 11000 FT-
LEADVILLE VICINITY/LAKE COUNTY BELOW 11000 FT-
EASTERN SAWATCH MOUNTAINS ABOVE 11000 FT-
WESTERN CHAFFEE COUNTY BETWEEN 9000 AND 11000 FT-
CENTRAL CHAFFEE COUNTY BELOW 9000 FT-
WESTERN MOSQUITO RANGE/EAST CHAFFEE COUNTY ABOVE 9000 FT-
SAGUACHE COUNTY WEST OF CONTINENTAL DIVIDE BELOW 10000 FT-
SAGUACHE COUNTY EAST OF CONTINENTAL DIVIDE BELOW 10000 FT-
LA GARITA MOUNTAINS ABOVE 10000 FT-
UPPER RIO GRANDE VALLEY/EASTERN SAN JUAN MOUNTAINS BELOW 10000 FT-
EASTERN SAN JUAN MOUNTAINS ABOVE 10000 FT-
DEL NORTE VICINITY/NORTHERN SAN LUIS VALLEY BELOW 8500 FT-
ALAMOSA VICINITY/CENTRAL SAN LUIS VALLEY BELOW 8500 FT-
SOUTHERN SAN LUIS VALLEY-
NORTHERN SANGRE DE CRISTO MOUNTAINS BETWEEN 8500 AND 11000 FT-
NORTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 11000 FEET-
SOUTHERN SANGRE DE CRISTO MOUNTAINS BETWEEN 7500 AND 11000 FT-
SOUTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 11000 FT-
NORTHWESTERN FREMONT COUNTY ABOVE 8500 FT-
WESTERN/CENTRAL FREMONT COUNTY BELOW 8500 FT-
WET MOUNTAIN VALLEY BELOW 8500 FEET-
WET MOUNTAINS BETWEEN 6300 AND 10000 FT-
WET MOUNTAINS ABOVE 10000 FT-
TELLER COUNTY/RAMPART RANGE ABOVE 7500 FT/PIKES PEAK BETWEEN
7500 AND 11000 FT-PIKES PEAK ABOVE 11000 FT-
CANON CITY VICINITY/EASTERN FREMONT COUNTY-
NORTHERN EL PASO COUNTY/MONUMENT RIDGE/RAMPART RANGE BELOW
7500 FT-
COLORADO SPRINGS VICINITY/SOUTHERN EL PASO COUNTY/RAMPART RANGE
BELOW 7400 FT-PUEBLO AND VICINITY/PUEBLO COUNTY BELOW 6300 FT-
WALSENBURG VICINITY/UPPER HUERFANO RIVER BASIN BELOW 7500 FT-
TRINIDAD VICINITY/WESTERN LAS ANIMAS COUNTY BELOW 7500 FT-
CROWLEY COUNTY-LA JUNTA VICINITY/OTERO COUNTY-
EASTERN LAS ANIMAS COUNTY-WESTERN KIOWA COUNTY-
EASTERN KIOWA COUNTY-LAS ANIMAS VICINITY/BENT COUNTY-
LAMAR VICINITY/PROWERS COUNTY-SPRINGFIELD VICINITY/BACA COUNTY-
656 AM MDT TUE JUN 26 2007

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL...EAST
CENTRAL...SOUTH CENTRAL AND SOUTHEAST COLORADO.

.DAY ONE...TODAY AND TONIGHT

SCATTERED TO NUMEROUS SHOWERS AND THUNDERSTORMS ARE EXPECTED TO
DEVELOP OVER THE EASTERN 2/3RDS OF SOUTHEAST COLORADO...ESPECIALLY
FROM THIS AFTERNOON INTO THE EVENING.  A FEW OF THESE THUNDERSTORMS
ARE EXPECTED TO BECOME SEVERE AND WILL BE CAPABLE OF PRODUCING WIND
GUSTS IN EXCESS OF 60 MPH...HAIL UP TO THE SIZE OF PING PONG
BALLS...DEADLY LIGHTNING AND PERIODS OF INTENSE RAINFALL.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY

THERE WILL BE THE POTENTIAL FOR THUNDERSTORMS...WITH THE THREAT OF
HAIL...GUSTY WINDS...LOCALLY HEAVY RAIN...AND CLOUD TO GROUND
LIGHTNING WEDNESDAY AND THURSDAY. FOR FRIDAY THROUGH MONDAY...
THERE WILL BE A LOW PROBABILITY OF THUNDERSTORMS...MAINLY OVER THE
MOUNTAINS...WITH THE MAIN THREAT BEING LOCALLY GUSTY WINDS AND A
FEW CLOUD TO GROUND LIGHTNING STRIKES.

.SPOTTER INFORMATION STATEMENT...

WEATHER CONDITIONS THAT MEET REPORTING CRITERIA FOR SPOTTERS WILL
POSSIBLE TODAY AND TONIGHT...ESPECIALLY OVER THE EASTERN 2/3RDS OF
SOUTHEASTERN COLORADO.

In the hours before

Local storm report, Jun 26, 4:50 PM MDT, 48 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PUEBLO CO
450 PM MDT TUE JUN 26 2007

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0442 PM     HAIL             2 E FLORENCE            38.39N 105.08W
06/26/2007  M0.75 INCH       FREMONT            CO   PUBLIC

0446 PM     HAIL             LA VETA                 37.51N 105.01W
06/26/2007  M0.75 INCH       HUERFANO           CO   TRAINED SPOTTER

&&

MN
Local storm report, Jun 26, 4:55 PM MDT, 43 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PUEBLO CO
455 PM MDT TUE JUN 26 2007

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0415 PM     HAIL             7 S WALSENBURG          37.53N 104.78W
06/26/2007  M1.25 INCH       HUERFANO           CO   TRAINED SPOTTER

            ENDED AT 453 PM.

0451 PM     HAIL             5 NNW AGUILAR           37.47N 104.70W
06/26/2007  M1.50 INCH       HUERFANO           CO   TRAINED SPOTTER

&&

MN
Local storm report, Jun 26, 5:14 PM MDT, 24 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PUEBLO CO
514 PM MDT TUE JUN 26 2007

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0450 PM     HAIL             3 SSE FOWLER            38.09N 104.00W
06/26/2007  M1.00 INCH       OTERO              CO   PUBLIC

0508 PM     HAIL             5 NNW AGUILAR           37.47N 104.70W
06/26/2007  M2.75 INCH       HUERFANO           CO   TRAINED SPOTTER

            HEAVY DAMAGE TO VEHICLES. ROOF DAMAGE. BROKEN PICTURE
            WINDOW.

&&

MN
Local storm report, Jun 26, 5:21 PM MDT, 17 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PUEBLO CO
521 PM MDT TUE JUN 26 2007

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0510 PM     TSTM WND GST     LA JUNTA                37.98N 103.54W
06/26/2007  M72.00 MPH       OTERO              CO   ASOS

0510 PM     HAIL             3 S LA VETA             37.47N 105.01W
06/26/2007  M0.88 INCH       HUERFANO           CO   TRAINED SPOTTER

&&

MN
Local storm report, Jun 26, 5:27 PM MDT, 11 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PUEBLO CO
527 PM MDT TUE JUN 26 2007

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0524 PM     HAIL             LA JUNTA                37.98N 103.54W
06/26/2007  M0.75 INCH       OTERO              CO   TRAINED SPOTTER

&&

MN
Local storm report, Jun 26, 5:36 PM MDT, 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PUEBLO CO
536 PM MDT TUE JUN 26 2007

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0530 PM     HAIL             35 SE PUEBLO            37.94N 104.17W
06/26/2007  M1.00 INCH       PUEBLO             CO   TRAINED SPOTTER

&&

TLM

The office that day

Everything else NWS Pueblo, CO issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 25, 6:47 PM MDTSevere Thunderstorm WarningPUBAlamosa, Rio Grande, Saguache36 min
Jun 25, 10:06 PM MDTSevere Thunderstorm WarningPUBEl Paso54 min
Jun 26, 3:06 PM MDTSevere Thunderstorm WarningPUBHuerfano84 min
Jun 26, 3:13 PM MDTSevere Thunderstorm WarningPUBCuster62 min
Jun 26, 3:20 PM MDTFlash Flood WarningPUBCuster, Pueblo3 hr
Jun 26, 3:25 PM MDTSevere Thunderstorm WarningPUBFremont65 min
Jun 26, 4:15 PM MDTSevere Thunderstorm WarningPUBCrowley60 min
Jun 26, 4:15 PM MDTSevere Thunderstorm WarningPUBHuerfano, Pueblo60 min
Jun 26, 4:26 PM MDTSevere Thunderstorm WarningPUBHuerfano64 min
Jun 26, 4:33 PM MDTSevere Thunderstorm WarningPUBFremont47 min
Jun 26, 4:40 PM MDTSevere Thunderstorm WarningPUBLas Animas65 min
Jun 26, 4:45 PM MDTSevere Thunderstorm WarningPUBBent, Otero60 min
Jun 26, 5:14 PM MDTSevere Thunderstorm WarningPUBPueblo61 min
Jun 26, 5:32 PM MDTTornado WarningPUBLas Animas, Otero26 min
Jun 26, 5:39 PM MDTSevere Thunderstorm WarningPUBBent, Otero2 hr
Jun 26, 5:44 PM MDTSevere Thunderstorm WarningPUBCuster49 min
Jun 26, 5:54 PM MDTSevere Thunderstorm WarningPUBKiowa96 min

Nearby

Severe Thunderstorm Warnings in Colorado, 2007Every severe thunderstorm warning in 2007

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.